# SDR REXA2024040900345

- Difficulty date: March 28, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N306PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15306
- Aircraft time: 21,511 hours, 16,210 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: CC67034010970
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FS280 CROSSBEAM CORRODED BETWEEN BL0 AND RBL 11.    REPAIRED R/H FS280 CROSSBEAM CORRODED BETWEEN BL0 AND RBL 11 IN ACCORDANCE WITH MHIRJ REO 690-53-11-1717 DATE 2024-03-29 REV (--). SEE SHEET 2 FOR DTI REQUIREMENTS
